Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
10474SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 104/74 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 104 mmHgDBP 74 mmHg
MAP = mmHg
2.Easy
10163SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 101/63 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 101 mmHgDBP 63 mmHg
MAP = mmHg
3.Medium
12783SBPDBPmmHgHR 109/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 109/min and a blood pressure of 127/83 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 109/minBP 127/83 mmHg
SI =
4.Medium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: no; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: no; gait: impaired; mental status: knows own limits. Find the Morse total MFS.

0–125
MFS =
5.Hard
102?SBPDBPmmHgMAP = 70

Practice exercise (made-up values, not clinical guidance). The team aims for a mean arterial pressure of at least 70 mmHg. A patient’s systolic pressure is 102 mmHg. Using MAP = (SBP + 2·DBP)/3, what is the lowest diastolic pressure DBP that still gives a MAP of 70 mmHg?

MAP 70 mmHgSBP 102 mmHg
DBP = mmHg
6.Hard
115?SBPDBPmmHgMAP = 65

Practice exercise (made-up values, not clinical guidance). The team aims for a mean arterial pressure of at least 65 mmHg. A patient’s systolic pressure is 115 mmHg. Using MAP = (SBP + 2·DBP)/3, what is the lowest diastolic pressure DBP that still gives a MAP of 65 mmHg?

MAP 65 mmHgSBP 115 mmHg
DBP = mmHg

Answer key

  1. 1. MAP = 84 mmHg
  2. 2. MAP = 76 mmHg
  3. 3. SI = 0.86
  4. 4. MFS = 45
  5. 5. DBP = 54 mmHg
  6. 6. DBP = 40 mmHg

Full step-by-step solutions: practise this topic on examproblems.com.